# SDR AALA201902189004

- Difficulty date: February 17, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE276000
- Part serial: 243
- Condition: No Test
- Location: R3 Door
- Part time: 83,339 hours, 12,311 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OPERATIONAL TEST OF THE R3 DOOR  DAMPING FAILED TO TEST.  REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW AMM 52-22-14-400-801-A.
